# SDR BAQA089260

- Difficulty date: September 22, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,125 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC7282
- Part serial: 548
- Condition: Leaking
- Part time: 2,529 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVO LEAKING.  EXCESSIVE PLAY AT CONTROL ARM.  REPLACED WITH SERVICEABLE UNIT.   9/23/03
